• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

upped my dose of risperidone

Angels

Angels

Well-known member
Joined
May 29, 2010
Messages
2,461
Location
Oblivion
Well i told my psychologist that the meds im on are making things worse.
i swear she doesn't listen to me, she upped my dose!!! and i even told her they give me headaches and some other things, she just said
'i dont think what your going through is linked to the tablets because no one else has had those symptoms'
Well im not everyone else!!
sorry for the little rant :(
 
A

Alittlelost

Well-known member
Joined
Jun 16, 2010
Messages
93
Location
UK England
I'm sorry to hear that your pdoc isn't listening to you. Do you think that you could ask your pdoc if there are any other meds you could try?

My pdoc prescribed me antipsychotis and i haven't even been giving a diagnosis, i can understand your frustration.
 
BORTU

BORTU

Well-known member
Joined
Jun 4, 2010
Messages
1,449
Location
SW England
Hello Angel,

We have all had the problem of bad carers. Get your GP to suggest someone else. Please hang in there, We all love you Anngel.
 
S

scrappy

Member
Joined
Mar 3, 2009
Messages
24
Why is your psychologist prescribing meds?? Do you mean your psychiatrist?

You have my every sympathy about risperidone... it made me really ill - i got dizziness and a feeling of being very drunk :(

Check out with a pharmacist if you are interested in what known side effects there are - they often know more than GPs, they can also help you report side effects to the drug regulator if that's necessary.

Good luck.
 
S

Steve1991

New member
Joined
Jun 22, 2010
Messages
1
Just go with it. :)

It's there to help, I've just had my medication upped and I've noticed a big difference.

Maybe you could try an alternative type of med.

:)
 

Similar threads

Top